# SDR CA060317003

- Difficulty date: March 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: CRS8517319
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 16 NEW BUSHINGS RECEIVED, P/N CRS85-173-19 ALL FAILED NDT REQUIREMENT PRIOR TO INSTALL DUE TO CRACK IN THE BORE AREA.   (TC NR 20060317003)
